# SDR SWIA2019121847004

- Difficulty date: October 29, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 SEAT TRACK IS CORRODED BETWEEN F.S. 559.00+80 TO F.S. 559.00+112. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED SEAT TRACK BETWEEN FS559+80 TO FS559+112 IAW AMM.
